# SDR AALA20130828013

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 38,116 hours, 11,119 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT FRAME FACE UNDER ASSIST HANDLE ON RT NR 1 DOOR.  ACCOMPLISHED REPAIR IAW B757-52-031230.
